# SDR IPXA2024110589940

- Difficulty date: November 5, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft serial: 48782
- Aircraft time: 99,903 hours, 20,226 cycles
- System (JASC): 3244 · Tire
- Part: Computer
- Condition: Malfunctioned
- Location: Tire Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

**EMERGENCY DECLARED** NOSE TIRES (L&R) PRESSURE INDICATION FAILURES RESULTING IN DECLARED EMERGENCY. PRECAUTIONARY DEFERRAL. DEFERRED BTMTP SYS IAW MEL 32-46-1-0-1. TIRE PRESSURES CHECKED AND SATISFACTORY, DMP C/W. PLACARDED.  REPLACED TIRE PRESSURE COMPUTER OPS CHECK GOOD REVERSED DMP PLACARD REMOVED
